Continuous & Piecewise Convex Behavior Of Maximum Values Of Some Generalized Measures Of Fuzzy Cross Entropy.

  • C.P. Gandhi Rayat Bahra Institute of Engineering and Bio-Technology, Kharar, Mohali
Keywords: Fuzzy set, fuzzy vector, fuzzy cross entropy, continuity piecewise convexity, maximum value

Abstract

Consider two fuzzy sets A and B with same supporting points and the corresponding fuzzy vectors and  respectively, where each can vary subject to the total fuzziness and each is known to us .In this paper, a comprehensive and straightforward procedure is made available to find the maximum values of some existing measures of generalized fuzzy cross entropy. Further, the continuous and piecewise convex behavior of the values so obtained is also discussed mathematically as well as graphically. Finally, a numerical example is used to illustrate the proposed method.

Author Biography

C.P. Gandhi, Rayat Bahra Institute of Engineering and Bio-Technology, Kharar, Mohali
Associate Professor, Department of Mathematics
Published
2013-06-25
How to Cite
Gandhi, C. (2013). Continuous & Piecewise Convex Behavior Of Maximum Values Of Some Generalized Measures Of Fuzzy Cross Entropy. INTERNATIONAL JOURNAL OF COMPUTERS & TECHNOLOGY, 8(2), 820-826. https://doi.org/10.24297/ijct.v8i2.3392
Section
Articles